Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 5

All articles in this issue are freely accessible.

The sixth annual meeting of the American Mathematical Society
F. N. Cole.
Bull. Amer. Math. Soc. 6 (1900), 177-184
More Information
Full-text PDF Free Access     Request Permissions
The December meeting of the Chicago Section
Thomas F. Holgate.
Bull. Amer. Math. Soc. 6 (1900), 184-194
More Information
Full-text PDF Free Access     Request Permissions
On cyclical quartic surfaces in space of $N$ dimensions
Virgil Snyder.
Bull. Amer. Math. Soc. 6 (1900), 194-198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557695
On the singular transformations of groups generated by infinitesimal transformations
Henry Taber.
Bull. Amer. Math. Soc. 6 (1900), 199-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557696
Proof of the existence of the Galois field of order $p^{r}$ for every integer $r$ and prime number $p$
L. E. Dickson.
Bull. Amer. Math. Soc. 6 (1900), 203-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1557697
Notes
Bull. Amer. Math. Soc. 6 (1900), 213-219
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 6 (1900), 220-224
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Leçons nouvelles sur l'analyse infinitésimale et ses applications géométriques, by M. Ch. Méray.
Reviewer: E. O. Lovett
Bull. Amer. Math. Soc. 6 (1900), 204-212
Review information
Full-text PDF Free Access